Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 195, NWS Twin Cities, MN

June 21, 2007Blue Earth County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 21, 2007, 6:59 PM CDT for Blue Earth County, Minnesota. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 6:59 PM CDT (23:59 UTC)
Expired
Jun 21, 2007, 8:00 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Blue Earth County, MN

The radar

The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:32 PM CDTHAIL 0.882 N Lake Crystal, MN
Jun 21, 7:37 PM CDTHAIL 15 W Lake Crystal, MN
Jun 21, 7:38 PM CDTHAIL 11 Nw Lake Crystal, MN
Jun 21, 7:39 PM CDTHAIL 12 Sw Lake Crystal, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 11:59 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 12.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 212359
SVRMPX
MNC013-220100-
/O.NEW.KMPX.SV.W.0195.070621T2359Z-070622T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 800 PM CDT

* AT 659 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING BASE BALL SIZE HAIL.  THIS STORM WAS LOCATED
  17 MILES NORTHWEST OF LAKE CRYSTAL...OR ABOUT OVER NEW ULM...AND   
  MOVING SOUTHEAST AT 30 MPH. HAIL OF NICKEL SIZE WAS REPORTED AT    
  659 PM CDT IN NEW ULM WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LAKE CRYSTAL...
  MAPLETON...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4417 9410 4425 9437 4385 9436 4386 9386

$$
3 follow-up statements
000 
WWUS53 KMPX 220030
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
730 PM CDT THU JUN 21 2007

MNC013-220100-
/O.CON.KMPX.SV.W.0195.000000T0000Z-070622T0100Z/
BLUE EARTH MN-
730 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR BLUE EARTH COUNTY...

AT 728 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING BASE BALL SIZE HAIL AND 60 MPH 
WINDS.  THIS STORM WAS LOCATED 4 MILES WEST OF LAKE CRYSTAL...AND 
MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE VERNON CENTER...MAPLETON...
LAKE CRYSTAL...GOOD THUNDER AND AMBOY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4419 9419 4415 9436 4385 9436 4386 9386

$$
000 
WWUS53 KMPX 220040
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
740 PM CDT THU JUN 21 2007

MNC013-220100-
/O.CON.KMPX.SV.W.0195.000000T0000Z-070622T0100Z/
BLUE EARTH MN-
740 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR BLUE EARTH COUNTY...

AT 737 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING BASE BALL SIZE HAIL AND 60 MPH 
WINDS.  THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF LAKE 
CRYSTAL...OR ABOUT OVER LAKE CRYSTAL...AND MOVING SOUTH AT 25 MPH. 
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL IN 
NICOLLET COUNTY. MULTIPLE REPORTS OF QUARTER SIZE HAIL HAVE BEEN 
RECEIVED NEAR LAKE CRYSTAL.

OTHER LOCATIONS IN THE WARNING INCLUDE VERNON CENTER...LAKE CRYSTAL
AND AMBOY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4413 9419 4411 9436 4385 9436 4386 9403

$$
000 
WWUS53 KMPX 220058
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
758 PM CDT THU JUN 21 2007

MNC013-220108-
/O.EXP.KMPX.SV.W.0195.000000T0000Z-070622T0100Z/
BLUE EARTH MN-
758 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR BLUE EARTH COUNTY EXPIRES AT
800 PM CDT...

STORMS HAVE WEAKENED BELOW SEVERE LIMITS. HOWEVER...MORE 
THUNDERSTORMS WERE DEVELOPING IN THE AREA...REMAIN ALERT FOR 
POSSIBLE ADDITIONAL WARNINGS.

LAT...LON 4413 9419 4411 9436 4385 9436 4386 9403

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:22 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 21, 6:22 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT THU JUN 21 2007

.UPDATE...FOR STORM TRENDS THROUGH TONIGHT
CURRENT RADAR LOOP SHOWING ACTIVITY DECREASING AERIAL COVERAGE AND
OVERALL POTENCY...HOWEVER THIS MAY BE TEMPORARY FOR A FEW HOURS.
SYNOPTIC BOUNDARY LAID OUT OVER SOUTHERN AND SOUTHWEST MN WITH
POOLING OF HIGH TDS AND INSTABILITY TRIGGERED THUNDERSTORMS AS
EXPECTED. PRIMARY MODE HAS BEEN ELEVATED SUPERCELLS ONCE
AGAIN...WITH THE STRONGEST HAVING BEEN TOWARDS THE INTERSTATE 90
CORRIDOR. THIS AREA...ALONG WITH SOUTHWEST MINNESOTA /ALONG AND
SOUTH OF THE MINNESOTA RIVER VALLEY/ SHOULD REMAIN THE MOST
FAVORABLE INTO THE EVENING. VISIBLE SATELLITE HAS SHOWN CLEARING
IN PARTS OF SOUTHWEST MN WITH CUMULIFORM DEVELOPMENT. THE WOOD
LAKE MN PROFILER HAD SHOWN INCREASING HELICITY HELPING TO SUPPORT
ROTATING THUNDERSTORMS WITHIN THAT AREA...BUT HAS SINCE BACKED
OFF. THUNDERSTORMS ARE STILL BATTLING CIN WHICH WILL BE INCREASING
AND ALSO NOT THE GREATEST 0-1 AND 0-3KM SHEAR VALUES. ACTIVITY
FURTHER TO THE NORTHEAST OF THIS...BACK TOWARDS BUT LIKELY NOT ALL
THE WAY TO THE TWIN CITIES...SHOULD BE COMPLETELY ELEVATED WITH
HAIL BEING THE PRIMARY THREAT. THE LOCAL WRFARW MODEL SHOWS
ACTIVITY RESURGING FROM LATE EVENING INTO THE OVERNIGHT ACROSS
SOUTHWEST MINNESOTA...ASSOCIATED WITH SHORTWAVE MOVING EASTWARD
FROM WESTERN SD. THIS ACTIVITY WILL MORE THAN LIKELY PRESENT A
HAIL AND HEAVY RAIN THREAT IF IT INDEED DOES EVOLVE.

&&

.PREV DISCUSSION...
THE NEAR TERM FORECAST CHALLENGE OVER THE NEXT TWO DAYS ARE SEVERE
WEATHER THREAT TONIGHT AND FRIDAY AND THE POTENTIAL FOR EXCESSIVE
RAINFALL OVER THE SOUTHERN TIER COUNTIES OF OUR CWA. WEAK FRONTAL
BOUNDARY OVER SOUTHWEST MN...NORTHEAST IOWA NEAR LOWER LAKE
MICHIGAN...WILL BE THE MAIN FOCUS FOR CONVECTION TONIGHT AND
FRIDAY WITH THE MAIN AREA OF CONCERN OVER EXTREME SOUTH CENTRAL
MN. THE FRONT IS FORECAST TO MEANDER OVER THE UPPER MIDWEST
THROUGH FRIDAY THEN LIFT WELL NORTH AS A WARM FRONT OVER THE REST
OF WEEKEND. THIS AFTERNOON...SFC DEWPOINTS HAVE POOLED IN THE
UPPER 60S AND LOWER 70S ALONG AND NEAR THE FRONTAL BOUNDARY. THE
LATEST SATELLITE IMAGERY SHOWED SEVERAL CLUSTER OF CELLS HAD
DEVELOPED ALONG THE IOWA/MINNESOTA BORDER. THE CONCERN...IS FOR
LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. TRAINING
OF TSRA OR STORM BACKBUILDING OVR EXTREME SOUTH CENTRAL AND
SOUTHWEST MN OVERNIGHT. WEAK MID LEVEL TROUGH AS DEPICTED IN THE
700 MB PROGS WILL SLOWLY ADVANCE EAST OVER THE UPPER MIDWEST.
ANOTHER ROUND OF HEAVY RAINS IS LIKELY OVER SOUTHWEST AND SOUTH
CENTRAL MN ON FRIDAY AND FRIDAY NIGHT.

UPPER LEVEL HEIGHTS BUILD OVER THE UPPER MIDWEST OVER THE WEEKEND.
LONG MAX TEMPS EXPECTED TO WARM INTO THE UPPER 80S TO MIDDLE 90S BY
SUNDAY. AIRMASS SHOULD BE WELL CAPPED SUNDAY INTO TUESDAY.

&&

.AVIATION.../18Z TAF CYCLE/
SHRA/TS WILL CONTINUE DEVELOPING ALONG/NORTH OF THE FRONTAL BOUNDARY
ACROSS SOUTHERN MN THIS AFTERNOON AND EVENING. EXPECT MAIN IMPACT TO
BE RWF TO MSP AND SOUTH...BETWEEN 21Z AND 02Z. E/SE SFC WINDS AROUND
10-15 MPH WILL PREVAIL DURING PERIOD.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 AM CDT THU JUN 21 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
221030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
522 AM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...ARE
POSSIBLE TODAY AND TONIGHT ACROSS PORTIONS OF CENTRAL AND SOUTH
CENTRAL MINNESOTA. THE GREATEST THREAT WILL BE ALONG AND SOUTH A
LINE FROM MONTEVIDEO THROUGH HUTCHINSON TO THE SOUTHERN TWIN
CITIES METROPOLITAN AREA. EXCESSIVE RAINFALL MAY OCCUR TONIGHT
WITH SOME OF THE STORMS FROM MONTEVIDEO THROUGH REDWOOD FALLS TO
ALBERT LEA ON SOUTHWARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE STILL POSSIBLE ON FRIDAY ACROSS PARTS OF
SOUTHERN MINNESOTA. THE GREATEST THREAT AT THIS TIME APPEARS TO BE
ALONG AND SOUTH OF A LINE FROM GRANITE FALLS TO OWATONNA. LARGE
HAIL...DAMAGING WINDS AND EXCESSIVE RAINFALL MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED.

RAH

In the hours before

Local storm report, Jun 21, 5:15 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             3 N BLUE EARTH          43.68N 94.10W
06/21/2007  E1.50 INCH       FARIBAULT          MN   TRAINED SPOTTER

&&

ELN
Local storm report, Jun 21, 5:16 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             5 N WINNEBAGO           43.84N 94.17W
06/21/2007  E1.75 INCH       FARIBAULT          MN   LAW ENFORCEMENT

            NICKLE TO GOLF BALL SIZED HAIL. DAMAGE TO SQUAD CAR
            WINDOW.

&&

ELN
Local storm report, Jun 21, 5:27 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             4 SSW HUTCHINSON        44.84N 94.41W
06/21/2007  E0.75 INCH       MCLEOD             MN   AMATEUR RADIO

&&

ELN
Local storm report, Jun 21, 5:32 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             AMBOY                   43.89N 94.16W
06/21/2007  E1.75 INCH       BLUE EARTH         MN   CO-OP OBSERVER

&&

ELN
Local storm report, Jun 21, 5:42 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             10 NW LAKE CRYSTAL      44.21N 94.36W
06/21/2007  E1.00 INCH       BLUE EARTH         MN   TRAINED SPOTTER

0405 PM     HAIL             BRICELYN                43.56N 93.81W
06/21/2007  E0.88 INCH       FARIBAULT          MN   AMATEUR RADIO

0428 PM     HAIL             3 W GOOD THUNDER        44.01N 94.13W
06/21/2007  E0.88 INCH       BLUE EARTH         MN   LAW ENFORCEMENT

            ON COUNTY ROAD 13

0435 PM     HAIL             AMBOY                   43.89N 94.16W
06/21/2007  E1.75 INCH       BLUE EARTH         MN   CO-OP OBSERVER

0450 PM     HAIL             5 N WINNEBAGO           43.84N 94.17W
06/21/2007  E1.75 INCH       FARIBAULT          MN   LAW ENFORCEMENT

            NICKLE TO GOLF BALL SIZED HAIL. DAMAGE TO SQUAD CAR
            WINDOW.

0452 PM     HAIL             3 E GLENVILLE           43.57N 93.22W
06/21/2007  E0.75 INCH       FREEBORN           MN   FIRE DEPT/RESCUE

            INTERSECTION OF COUNTY ROADS 25 AND 13

0506 PM     HAIL             3 N BLUE EARTH          43.68N 94.10W
06/21/2007  E1.50 INCH       FARIBAULT          MN   TRAINED SPOTTER

0515 PM     HAIL             BELLE PLAINE            44.62N 93.76W
06/21/2007  E0.75 INCH       SCOTT              MN   TRAINED SPOTTER

0527 PM     HAIL             4 SSW HUTCHINSON        44.84N 94.41W
06/21/2007  E0.75 INCH       MCLEOD             MN   AMATEUR RADIO

&&

ELN
Local storm report, Jun 21, 6:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             BUFFALO LAKE            44.74N 94.62W
06/21/2007  E0.88 INCH       RENVILLE           MN   TRAINED SPOTTER

&&

ELN

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:11 PM CDTSevere Thunderstorm WarningMPXCarver49 min
Jun 20, 7:32 PM CDTSevere Thunderstorm WarningMPXDakota, Rice58 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningMPXScott48 min
Jun 20, 8:05 PM CDTSevere Thunderstorm WarningMPXLe Sueur55 min
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningMPXSibley38 min
Jun 20, 8:25 PM CDTSevere Thunderstorm WarningMPXRice50 min
Jun 20, 8:27 PM CDTSevere Thunderstorm WarningMPXGoodhue48 min
Jun 20, 8:39 PM CDTSevere Thunderstorm WarningMPXScott36 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningMPXLe Sueur53 min
Jun 20, 9:01 PM CDTSevere Thunderstorm WarningMPXSteele59 min
Jun 20, 9:12 PM CDTSevere Thunderstorm WarningMPXRice63 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningMPXWashington55 min
Jun 20, 9:35 PM CDTSevere Thunderstorm WarningMPXWaseca55 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningMPXLe Sueur32 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey24 min
Jun 20, 9:57 PM CDTSevere Thunderstorm WarningMPXSteele33 min
Jun 20, 10:07 PM CDTSevere Thunderstorm WarningMPXWashington23 min
Jun 20, 10:08 PM CDTSevere Thunderstorm WarningMPXLe Sueur37 min
Jun 20, 10:14 PM CDTSevere Thunderstorm WarningMPXRice43 min
Jun 20, 10:16 PM CDTSevere Thunderstorm WarningMPXDakota44 min
Jun 20, 10:28 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca47 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min
Jun 20, 10:34 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet56 min
Jun 20, 11:05 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue40 min
Jun 20, 11:22 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca38 min
Jun 20, 11:32 PM CDTTornado WarningMPXFreeborn43 min
Jun 21, 12:49 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue41 min
Jun 21, 1:02 AM CDTSevere Thunderstorm WarningMPXRice28 min
Jun 21, 1:39 AM CDTSevere Thunderstorm WarningMPXGoodhue66 min
Jun 21, 1:57 AM CDTSevere Thunderstorm WarningMPXSibley48 min
Jun 21, 2:02 AM CDTSevere Thunderstorm WarningMPXDakota28 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice32 min
Jun 21, 3:29 AM CDTSevere Thunderstorm WarningMPXRice18 min
Jun 21, 3:35 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Waseca40 min
Jun 21, 4:12 AM CDTSevere Thunderstorm WarningMPXSteele, Waseca48 min
Jun 21, 5:46 AM CDTSevere Thunderstorm WarningMPXSteele44 min
Jun 21, 3:15 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet60 min
Jun 21, 3:24 PM CDTSevere Thunderstorm WarningMPXFaribault66 min
Jun 21, 3:37 PM CDTSevere Thunderstorm WarningMPXKandiyohi18 min
Jun 21, 4:05 PM CDTTornado WarningMPXBlue Earth25 min
Jun 21, 4:26 PM CDTSevere Thunderstorm WarningMPXMartin37 min
Jun 21, 4:27 PM CDTSevere Thunderstorm WarningMPXFreeborn63 min
Jun 21, 4:29 PM CDTTornado WarningMPXBlue Earth, Faribault46 min
Jun 21, 4:54 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley66 min
Jun 21, 5:06 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville39 min
Jun 21, 5:10 PM CDTSevere Thunderstorm WarningMPXWaseca30 min
Jun 21, 5:15 PM CDTSevere Thunderstorm WarningMPXFaribault30 min
Jun 21, 5:26 PM CDTSevere Thunderstorm WarningMPXFreeborn23 min
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningMPXLe Sueur25 min
Jun 21, 5:37 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville53 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningMPXSibley60 min
Jun 21, 6:38 PM CDTSevere Thunderstorm WarningMPXNicollet43 min
Jun 21, 6:46 PM CDTSevere Thunderstorm WarningMPXGoodhue29 min
Jun 21, 6:50 PM CDTSevere Thunderstorm WarningMPXBrown25 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.